# SDR SWAA2021052466865

- Difficulty date: April 27, 2021
- Submitted: May 24, 2021
- Operation: Air carrier
- Aircraft: N7815L
- Make and model: Boeing 737-76Q
- Aircraft serial: 30288
- Aircraft time: 54,841 hours, 31,697 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD WET AREA MAIN CABIN FLOOR LEVEL SUPPORT INTERCOSTAL CRACKED BETWEEN STA 312 & STA 328 @ RBL 31.0 /
